# SDR CALA2025012900235

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311832020051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD SIDE POST UPPER ATTACHMENT, 3RD HOLE AT LOWER FACE MARKED, HAS CRACK INDICATION IN FRAME LAYER. 50% S.H.   PERFORMED PERMANENT REPAIR BY GUSSET REPLACEMENT AS DIRECTED BY ECRA 5311-01953.
